Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Red, itchy bumps on fingers, toes, temporary relief with oxistat. Any suggestions?

I have thse red itchy bumps on my finger , top of my eat and on my toes.. Previous I had them on the inside of my thighs. One doctor gave me oxistat and it seem to work after a while. Another doctor told me it could be a disease that people get in damp cold areas such as London in reference to my fingers. Do you have any suggestions.
Asked On : Wed, 23 Jan 2013
Answers:  1 Views:  81
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
These tiny itchy lesions on fingers, toes and inner side of thigh could be due to scabies. These lesions are quite itchy and with a tendency to itch more in night. Most of the times, it is seen to be involving the cohabitants like family members, partners or friends. It is treated with single overnight application of permethrin cream.
As dermatology is a visual field, a consultation with dermatologist to confirm the diagnosis is must so that appropriate treatment can be started. Hope that answers your query. Take care.
Answered: Wed, 23 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor